Advances in Pure Mathematics

Vol.1 No.3(2011), Paper ID 5193, 4 pages

DOI:10.4236/apm.2011.13015

 

Real Hypersurfaces in Complex Two-Plane Grassmannians Whose Jacobi Operators Corresponding to -Directions are of Codazzi Type

 

Carlos J. G. Machado, Juan de Dios Pérez, Young Jin Suh

 

 

Copyright © 2011 Carlos J. G. Machado, Juan de Dios Pérez, Young Jin Suh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


C. Machado, J. Pérez and Y. Suh, "Real Hypersurfaces in Complex Two-Plane Grassmannians Whose Jacobi Operators Corresponding to -Directions are of Codazzi Type," Advances in Pure Mathematics, Vol. 1 No. 3, 2011, pp. 67-72. doi: 10.4236/apm.2011.13015.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.